# SDR HYIA20190315003

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: C4020296
- Aircraft time: 29,939 hours
- System (JASC): 2140 · Heating System
- Part: Ignition Unit
- Part number: 722081
- Condition: Burned
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED AFTER 45 MINUTES OF FLIGHT THE HEATER BEGAN PRODUCING A STRONG EXHAUST SMELL. MAINTENANCE INSPECTED AND FOUND THE HEATER IGNITION UNIT BURNT. THE IGNITION UNIT WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
